MathSciNet Relay Station
MathSciNet bibliographic data
MR2515416 (2010m:03076) 03C64 (14P10)
Tychonievich, Michael A. Defining additive subgroups of the reals from convex subsets. Proc. Amer. Math. Soc. 137 (2009), no. 10, 3473–3476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement